Existence and nonexistence of positive solutions for singular semilinear elliptic boundary value problems
By S. Cui. 2000
90 citations recorded by the source corpus.
In this paper we study existence of positive solutions to singular elliptic boundary value problems involving divergence terms in general domains. By constructing suitable upper and lower solutions and making comparison, we obtain suucient conditions for existence and nonexistence of solutions. We also study a concrete example to show that the conditions imposed on parameters appearing in the structure conditions of nonlinear terms are optimal and our results can be used to get boundary regularity of solutions.
Subfields: Applied Mathematics, Computational Theory and Mathematics, Control and Systems Engineering
View Paper: https://www.semanticscholar.org/paper/2f799205c01e499788141249c9880d1573f09eca
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Computational Theory and Mathematics
In Control and Systems Engineering
Citations in the corpus
- The asymptotic behaviour of the unique solution for the singular Lane–Emden–Fowler equation (2005, methodology): “The problem was discussed and extended to the more general problems in number of works; see, for instance, [2,9–17,19–21,23,28–33].”